# SDR ASAA2016033116201

- Difficulty date: March 31, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 13,590 hours, 4,409 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Intermittent
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TEMPORARY FMC FAILURE ON CAPTAIN'S SIDE WITH VTK DISPLAYED ON CAPTAIN'S ND.  RETURNED TO NORMAL WITHIN 15 SECONDS BEFORE ACCOMPLISHING QRH PROCEDURE.  ACFT GROUNDED. ACCOMPLISHED FIM 34-61, TASK 836, FMC OPS NORMAL, ACFT CHECKS GOOD FOR SERVICE.
